# SDR SWAA2021121351548

- Difficulty date: December 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737
- Aircraft serial: 32459
- Aircraft time: 61,408 hours, 36,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT GALLEY DOOR CAPT SIDE DOOR SLIDE IS OUT OF THE HOUSING. ; / [01] REINSTALLED AFT GALLEY R2 DOOR SLIDE IAW AMM 25-66-01. OK FOR SERVICE.
